Skip to Content

Do promethazine cause bad headaches?

Responses (4)

Jenail 17 Jan 2013

Everyone reacts differently but I've never had headaches from it. It does knock me out but I'm glad because I take it for nausea and usually want to sleep for some relief.

ukliz 17 Jan 2013

Hi Lucy76, Promithazine is normally given for nausea, which really helps me and is the only medication to help with the nausea that I suffer from daily. I suffer from bad migraines so I am not sure about your question if it causes bad headaches. I just wanted to let you know why I take this medication. Others will answer you soon, take care Liz.

Anonymous 17 Jan 2013

Hello,

It is not listed nor has it been reported as a potential side effect.

https://www.drugs.com/sfx/promethazine-side-effects.html

I suggest you inform your Dr.

Take care,

masso.-

cupcake7667 18 Jan 2013

I have had headaches. Every time I've gone to the ER and had it via IV, I wake up the next day with a terrible headache. But I also have an Rx for oral and suppositories. I don't notice it so much when I take it on my own. So I'm not sure what causes the difference? How do you take it?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Promethazine effects?

Posted 3 Jan 2014 3 answers

Side affects?

Posted 10 Jan 2015 2 answers

Why does my head hurt so much?

Posted 7 Feb 2015 3 answers

Mom has these headaches for 2 years now?

Posted 23 Feb 2016 0 answers